Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 7, NWS Lincoln, IL

February 22, 2023Clay County, Jasper County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Feb 22, 2023, 3:35 PM CST for Clay County, Jasper County, Richland County, Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2023, 3:35 PM CST (21:35 UTC)
Expired
Feb 22, 2023, 4:30 PM CST
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IL, Jasper County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 22, 12:20 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 653 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
653 m²/s²
0-3 km storm-relative helicity
724 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

741 
WUUS53 KILX 222135
SVRILX
ILC025-079-159-222230-
/O.NEW.KILX.SV.W.0007.230222T2135Z-230222T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
335 PM CST Wed Feb 22 2023

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southern Jasper County in southeastern Illinois...
  Richland County in southeastern Illinois...
  Clay County in south central Illinois...

* Until 430 PM CST.

* At 334 PM CST, a severe thunderstorm was located near Xenia, or 9
  miles west of Flora, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Flora and Louisville around 345 PM CST.
  Clay City and Sailor Springs around 350 PM CST.

Other locations in the path of this severe thunderstorm include
Noble, Ingraham, Olney, Dundas, West Liberty and Ste. Marie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for south central
and southeastern Illinois.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 600 PM CST for south central
and southeastern Illinois.

&&

LAT...LON 3860 8816 3861 8869 3882 8870 3897 8795
      3885 8795 3885 8791 3857 8791 3857 8814
TIME...MOT...LOC 2134Z 253DEG 54KT 3870 8866 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
3 follow-up statements
524 
WWUS53 KILX 222152
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
352 PM CST Wed Feb 22 2023

ILC025-079-159-222230-
/O.CON.KILX.SV.W.0007.000000T0000Z-230222T2230Z/
Jasper-Richland-Clay-
352 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHERN JASPER...RICHLAND AND CLAY COUNTIES...

At 352 PM CST, severe thunderstorms were located along a line
extending from Ingraham to near Flora, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Sailor Springs and Ingraham around 355 PM CST.

Other locations in the path of these severe thunderstorms include
Clay City, Schnell, Noble, West Liberty, Dundas, Ste. Marie, Olney,
Parkersburg, Calhoun and Claremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for south central
and southeastern Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3860 8816 3861 8869 3882 8870 3897 8795
      3885 8795 3885 8791 3857 8791 3857 8814
TIME...MOT...LOC 2152Z 259DEG 46KT 3882 8835 3861 8848 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
902 
WWUS53 KILX 222214
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
414 PM CST Wed Feb 22 2023

ILC025-222223-
/O.CAN.KILX.SV.W.0007.000000T0000Z-230222T2230Z/
Clay-
414 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Illinois.

LAT...LON 3860 8824 3880 8808 3896 8795 3885 8795
      3885 8791 3857 8791 3857 8814 3860 8816
TIME...MOT...LOC 2213Z 253DEG 54KT 3891 8797 3870 8810 

$$

ILC079-159-222230-
/O.CON.KILX.SV.W.0007.000000T0000Z-230222T2230Z/
Jasper-Richland-
414 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHEASTERN JASPER AND RICHLAND COUNTIES...

At 413 PM CST, severe thunderstorms were located along a line
extending from near Ste. Marie to near Olney, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern Jasper and Richland Counties, including the following
locations... Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for southeastern
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3860 8824 3880 8808 3896 8795 3885 8795
      3885 8791 3857 8791 3857 8814 3860 8816
TIME...MOT...LOC 2213Z 253DEG 54KT 3891 8797 3870 8810 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
296 
WWUS53 KILX 222227
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
427 PM CST Wed Feb 22 2023

ILC079-159-222237-
/O.EXP.KILX.SV.W.0007.000000T0000Z-230222T2230Z/
Jasper-Richland-
427 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER AND
RICHLAND COUNTIES WILL EXPIRE AT 430 PM CST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Illinois.

LAT...LON 3860 8824 3880 8808 3896 8795 3885 8795
      3885 8791 3857 8791 3857 8814 3860 8816
TIME...MOT...LOC 2227Z 253DEG 54KT 3897 8773 3876 8786 

$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 1:48 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Feb 22, 1:48 PM CST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
148 PM CST Wed Feb 22 2023

.SYNOPSIS...
Issued at 148 PM CST Wed Feb 22 2023

A strong weather system will push east of the region tonight,
followed by windy and colder temperatures for Thursday and
Thursday night. The cold airmass will linger through Friday,
before another warming trend brings above normal temperatures this
weekend.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 148 PM CST Wed Feb 22 2023

The warm front has pushed north to just south of the I-72 corridor
early this afternoon. North of the front was a large area of
stratiform rain with embedded thunder, along with brisk northeast
winds and temperatures in the mid 30s to mid 40s. Training of
heavier cells has been noted from Lincoln west toward Rushville,
and east-northeast toward McLean Co. 1-2" radar estimates along
this band along with continuing return lead to a low flooding
threat and have issued an Urban/Small Stream Flood Advisory until
5:15 pm. South of the front, south winds are gusting 25-40 mph
with temperatures in the 60s to as warm as the mid 70s in our
southern tier of counties, with dewpoints near 60F. In the warm
sector, a low- topped QLCS was nearing the St. Louis metro at 1:30
pm. Favorable deep layer shear and modest instability, will favor
near-severe convection to shift east across the southern half of
the CWA this afternoon. Damaging wind gusts are the primary
threat, but favorable 0-3 km shear vectors will make quick QLCS
spin up tornadoes possible. For this reason a Tornado Watch was
issued south of I-72 to Danville until 6 pm. The dry slot quickly
punches in from the southwest late afternoon/early evening, with
dry conditions persisting overnight.

Low pressure tracks into the lower Great Lakes tomorrow, with the
cold front crossing the CWA during the morning. Brisk west winds
behind the front gust 35-45 mph, highest north of I-74. Strong
cold advection will cause falling temperatures through the day.
One more day with a very large temperature gradient over the CWA,
with late afternoon temperatures from the mid 30s west of the IL
River, to the mid 50s in the extreme SE CWA.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 148 PM CST Wed Feb 22 2023

Late season 1040 mb Arctic high pressure builds into the northern
Plains Thursday night. Strong cold advection on deep layer
northwest winds pushes 850 mb temps as lows as -1 to -4 C. Will
see a good northwest to southeast gradient on lows, with teens
common west of I-55 to mid 20s south of I-70. Gusty winds continue
overnight, dropping wind chills to the single digits for much of
the area. The high stretches east across the upper Midwest and
Great Lakes Friday, resulting in lighter winds and below normal
temps. Highs will be confined to the 30s for much of the CWA, with
lower 40s south of I-70.

A weak shortwave crosses the Midwest Friday night. Moisture and
forcing are limited and only have slight chance PoPs. Thermal
profiles support snow but no accumulations are expected.

After the high pushes off to the east thermal moderation
overspreads the region this weekend. Upper level heights rise
ahead of the next trough digging into the Rockies. Highs are
forecast in the 40s Saturday and 50s Sunday.

Another strong mid latitude cyclone is forecast to cross the
Midwest Sunday night and Monday. In fact this may be the strongest
in the recent string of systems, as several deterministic and
ensemble solutions support sub-980 mb low pressure crossing
eastern IA early Monday. This opens the area to several potential
hazards, including strong gradient wind, heavy rain, and strong
or severe storms. This system will need to be closely watched over
the coming days. A quiet and mild pattern is suggested by
ensemble guidance beyond this system into mid-week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1138 AM CST Wed Feb 22 2023

Periods of showers and storms will continue through this afternoon,
resulting in IFR to LIFR flight conditions. Most of the activity
should push out of the area between 23-01Z tonight. Flight
conditions will improve overnight, though MVFR ceilings may hang
around at northern airfields a little longer. Winds ramp up around
daybreak Thursday as a cold front plows through the area with gusts
approaching 30 kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for ILZ063-067-068-
071>073.

&&

SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...NMA
Hazardous weather outlook, Feb 22, 3:20 PM CST, 15 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CST Wed Feb 22 2023

ILZ027>031-036>038-040>043-047>051-232130-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
320 PM CST Wed Feb 22 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Widespread showers and scattered thunderstorms are expected through
sunset. Localized flooding of low lying and urbanized areas will be
possible until the rain abates.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ044>046-052>057-061-062-066-232130-
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Effingham-
320 PM CST Wed Feb 22 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected through sunset. Some of the
storms may be strong to severe. Damaging winds are the main concern,
though isolated large hail and a tornado or two are also possible. A
tornado watch remains in effect through 6 PM. Also, additional
rainfall of up to one inch is possible, with the greatest amounts
north of I-72.

South winds will gust from 30 to 40 mph through this evening,
causing some difficult travel for high profile vehicles.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ063-067-068-071>073-232130-
Clark-Jasper-Crawford-Clay-Richland-Lawrence-
320 PM CST Wed Feb 22 2023

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

South winds will gust over 40 mph at times through this evening,
causing some difficult travel for high profile vehicles.

A line of thunderstorms will continue crossing the area through early
evening. Isolated damaging winds appear likely with these storms,
though isolated hail and a tornado or two are also possible. A
tornado watch remains in effect through 6 PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A storm system early next week has the potential to produce heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through around 6 PM this evening.

Expected storm motion is toward the east northeast around 60 mph.

Bumgardner

In the hours before

Local storm report, Feb 22, 11:51 AM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1151 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             1 SSE CHRISMAN          39.79N 87.67W
02/22/2023  E1.00 INCH       EDGAR              IL   BROADCAST MEDIA

            TIME ESTIMATED BY RADAR.

&&

JRB
Local storm report, Feb 22, 12:59 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             2 E LINCOLN             40.15N 89.34W
02/22/2023  M1.05 INCH       LOGAN              IL   OFFICIAL NWS OBS

&&
Local storm report, Feb 22, 1:04 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
104 PM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.34W
02/22/2023  M1.05 INCH       LOGAN              IL   OFFICIAL NWS OBS

            CORRECTS PREVIOUS REPORT OF HAIL... THIS IS
            A RAINFALL REPORT. NOT HAIL.

&&
Local storm report, Feb 22, 1:08 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 PM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HEAVY RAIN       1 WNW BLUFF SPRINGS     40.00N 90.37W
02/22/2023  M1.95 INCH       CASS               IL   MESONET

            MESONET STATION FW8184 BEARDSTOWN.

1245 PM     HEAVY RAIN       2 NW OAKFORD            40.12N 89.98W
02/22/2023  M1.64 INCH       MENARD             IL   MESONET

            MESONET STATION OKFI2 1.9 NW OAKFORD.

1245 PM     HEAVY RAIN       1 S NEW HOLLAND         40.17N 89.58W
02/22/2023  M1.54 INCH       LOGAN              IL   MESONET

            MESONET STATION AU422 NEW HOLLAND.

1245 PM     HEAVY RAIN       2 WNW BROWNING          40.14N 90.42W
02/22/2023  M1.49 INCH       SCHUYLER           IL   MESONET

            MESONET STATION DW9440 BROWNING.

0100 PM     HEAVY RAIN       MIDDLETOWN              40.10N 89.59W
02/22/2023  M1.32 INCH       LOGAN              IL   MESONET

            MESONET STATION NHMDD MIDDLETOWN.

1200 PM     HEAVY RAIN       4 S BONDVILLE           40.05N 88.37W
02/22/2023  M1.28 INCH       CHAMPAIGN          IL   MESONET

            MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
            9 SW IL US.

1255 PM     HEAVY RAIN       LOGAN COUNTY AIRPORT    40.16N 89.33W
02/22/2023  M1.28 INCH       LOGAN              IL   AWOS

            AWOS STATION KAAA LINCOLN ARPT.

0100 PM     HEAVY RAIN       5 ENE WAYNESVILLE       40.26N 89.04W
02/22/2023  M1.19 INCH       DE WITT            IL   MESONET

            MESONET STATION DW9761 WAYNESVILLE.

1241 PM     HEAVY RAIN       2 NNW DANVILLE          40.17N 87.65W
02/22/2023  M1.08 INCH       VERMILION          IL   MESONET

            MESONET STATION CW9931 DANVILLE.

&&
Local storm report, Feb 22, 1:43 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       1 NNW LINCOLN           40.16N 89.37W
02/22/2023  M1.55 INCH       LOGAN              IL   TRAINED SPOTTER

&&
Special weather statement, Feb 22, 2:57 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Lincoln IL
257 PM CST Wed Feb 22 2023

ILZ052-061-222130-
Christian-Shelby-
257 PM CST Wed Feb 22 2023

...Strong thunderstorms will impact portions of southeastern
Christian and Shelby Counties through 330 PM CST...

At 256 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Nokomis to 6 miles northeast of Coffeen.
Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pana around 310 PM CST.

Other locations in the path of these storms include Assumption, Tower
Hill, Shelbyville, Findlay, Cowden and Westervelt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for central
Illinois.

&&

LAT...LON 3922 8914 3935 8914 3935 8943 3936 8943
      3959 8885 3943 8857 3930 8853 3924 8886
TIME...MOT...LOC 2056Z 248DEG 40KT 3936 8930 3916 8931

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:47 AM CSTSevere Thunderstorm WarningILXMoultrie, Shelby17 min
Feb 22, 10:06 AM CSTSevere Thunderstorm WarningILXMoultrie, Shelby24 min
Feb 22, 10:41 AM CSTSevere Thunderstorm WarningILXColes, Edgar30 min
Feb 22, 1:22 PM CSTAreal Flood AdvisoryILXCass, DeWitt, Logan, Mason, Menard, Morgan and 1 more7 hr
Feb 22, 2:57 PM CSTSpecial Weather StatementILXShelby33 min
Feb 22, 2:59 PM CSTAreal Flood AdvisoryILXDeWitt, Logan, McLean, Piatt3 hr
Feb 22, 3:08 PM CSTSevere Thunderstorm WarningILXChristian, Moultrie, Shelby40 min
Feb 22, 3:17 PM CSTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Shelby58 min
Feb 22, 4:11 PM CSTSevere Thunderstorm WarningILXCrawford, Lawrence46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.